Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 520, NWS Springfield, MO

August 6, 2008St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 6, 2008, 12:58 AM CDT for St. Clair County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2008, 12:58 AM CDT (05:58 UTC)
Expired
Aug 6, 2008, 1:47 AM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County St. Clair County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3732 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3732 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 060558
SVRSGF
MOC185-060700-
/O.NEW.KSGF.SV.W.0520.080806T0558Z-080806T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT WED AUG 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 200 AM CDT.

* AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TABERVILLE TO
  OSCEOLA...MOVING SOUTHEAST AT 17 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHERN ST. CLAIR COUNTY...INCLUDING THE TOWNS OF HARPER...
  VISTA...ROSCOE...TIFFIN...GERSTER AND COLLINS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3809 9350 3792 9352 3791 9358 3783 9358
      3783 9382 3789 9383 3789 9405 3790 9407
      3805 9407 3811 9351
TIME...MOT...LOC 0558Z 323DEG 15KT 3802 9406 3804 9362

$$

GAGAN
4 follow-up statements
000 
WWUS53 KSGF 060610
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT WED AUG 6 2008

MOC185-060700-
/O.CON.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
110 AM CDT WED AUG 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN ST. CLAIR COUNTY...

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TABERVILLE TO
GERSTER...MOVING SOUTHEAST AT 17 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
ST. CLAIR COUNTY...INCLUDING THE TOWNS OF ROSCOE...TIFFIN...GERSTER
AND COLLINS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3809 9350 3792 9352 3791 9358 3783 9358
      3783 9382 3789 9383 3789 9405 3790 9407
      3805 9407 3811 9351
TIME...MOT...LOC 0610Z 323DEG 15KT 3798 9402 3800 9358

$$

GAGAN
000 
WWUS53 KSGF 060624
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT WED AUG 6 2008

MOC185-060700-
/O.CON.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
124 AM CDT WED AUG 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN ST. CLAIR COUNTY...

AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TIFFIN TO GERSTER...
MOVING SOUTHEAST AT 17 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
ST. CLAIR COUNTY...INCLUDING THE TOWN OF COLLINS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3792 9352 3791 9358 3783 9358 3783 9382
      3789 9383 3789 9389 3789 9405 3790 9404
      3803 9404 3809 9351
TIME...MOT...LOC 0624Z 323DEG 15KT 3793 9398 3795 9354

$$

GAGAN
000 
WWUS53 KSGF 060637
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 AM CDT WED AUG 6 2008

MOC185-060700-
/O.CON.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
138 AM CDT WED AUG 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN ST. CLAIR COUNTY...

AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TIFFIN TO 6 MILES
SOUTHEAST OF GERSTER...MOVING SOUTHEAST AT 18 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
ST. CLAIR COUNTY...INCLUDING THE TOWN OF COLLINS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3792 9352 3791 9358 3783 9358 3783 9382
      3789 9383 3789 9389 3789 9397 3801 9397
      3807 9352
TIME...MOT...LOC 0638Z 314DEG 15KT 3789 9392 3791 9348

$$

GAGAN
000 
WWUS53 KSGF 060647
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT WED AUG 6 2008

MOC185-060658-
/O.CAN.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
148 AM CDT WED AUG 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3792 9352 3791 9358 3783 9358 3783 9382
      3789 9383 3789 9389 3789 9397 3801 9397
      3807 9352
TIME...MOT...LOC 0648Z 314DEG 15KT 3786 9388 3788 9344

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:54 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 5, 11:54 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT TUE AUG 5 2008

...UPDATE TO AVIATION...

.DISCUSSION...

FORECAST CHALLENGES WITH THIS FORECAST PACKAGE DEAL WITH
TEMPERATURES AND PRECIP CHANCES THROUGH THE REST OF THE WEEK. BIG
TEMPERATURE/PRECIP BUST POTENTIAL THE NEXT COUPLE DAYS.

CURRENTLY...COLD FRONTAL BOUNDARY EXTENDS FROM NORTHERN ILLINOIS
TO NEAR KANSAS CITY...THEN SOUTHWEST INTO CENTRAL KANSAS. NOT A
LOT OF CONVECTION FIRING ALONG THE FRONT AS OF YET. TEMPERATURES
AROUND THE CWA A COUPLE DEGREES COOLER THAN YESTERDAY THIS TIME
WITH LOW TO MID 90S AND CLEAR SKIES. MORNING SGF SOUNDING SHOWING
OVER 5000 J/KG CAPES WITH NO CONVECTIVE INHIBITION...SO THE
ATMOSPHERE IS PRIMED FOR CONVECTIVE DEVELOPMENT. ANY
THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON SHOULD QUICKLY BECOME
SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. BELIEVE OUR
NORTHERN COUNTIES IN CENTRAL MISSOURI WILL BE THE FIRST TO SEE
THESE LATER THIS AFTERNOON AS MOSAIC RADAR SHOWING SOME CELLS
DEVELOPING ACROSS NORTHERN MISSOURI.

FRONT CONTINUES TO PUSH SOUTH THIS EVENING AND THUNDERSTORM
COVERAGE SHOULD INCREASE. BEST CHANCES APPEAR TO BE WEDNESDAY
EVENING AS THE FRONT LAYS OUT ACROSS SOUTHERN MISSOURI. GFS
SHOWING SIGNS OF AN MCS DEVELOPING OVER NORTHEAST KANSAS WEDNESDAY
AFTERNOON AND THEN DROPPING SOUTHEASTWARD INTO THE CWA WEDNESDAY
EVENING. MAY NEED TO WATCH FOR SOME FLASH FLOODING FROM THIS
SYSTEM AS HPC GUIDANCE SHOWING WIDESPREAD HALF INCH QPF AMOUNTS.
GFS FORECAST SOUNDINGS SHOWING PWATS NEAR AND SLIGHTLY ABOVE 2
INCHES WEDNESDAY AFTERNOON INTO THURSDAY MORNING. WILL HOLD OFF ON
FLASH FLOOD WATCH FOR NOW. NIGHT SHIFT WILL NEED TO CONSIDER FOR
THE WEDNESDAY MORNING PACKAGE. ONE OTHER ITEM TO MENTION IS THE
TEMPERATURE FORECASTS FROM WEDNESDAY INTO THURSDAY. WIDE RANGE IN
ADVERTISED MOS MAX TEMPERATURES AS MET GUIDANCE GOING FOR MID 80S
AND MAV MID 90S. CERTAINLY DO NOT THINK WE WILL GET BACK INTO THE
MID 90S WITH PRECIP AND CLOUD COVERAGE...SO SPLIT THE DIFFERENCE
BETWEEN THE TWO AND WENT LOW 90S WEDNESDAY AND MID 80S THURSDAY.

BOTH MODELS PUSH FRONT SOUTH FRIDAY MORNING. LOOKING AT FAIRLY DRY
CONDITIONS FRIDAY AND SATURDAY. UPPER LEVEL NORTHWEST FLOW TO
CONTINUE THROUGH SATURDAY. GFS AND ECMWF SHOWING ANOTHER
DISTURBANCE MOVING THROUGH THIS NORTHWEST FLOW SATURDAY EVENING
INTO SUNDAY AND GFS SHOWS SIGNS ONCE AGAIN OF AN MCS DEVELOPING
OVER CENTRAL NEBRASKA/NORTHERN KANSAS...THEN MOVES THE SYSTEM
SOUTHEAST INTO WESTERN MISSOURI/SOUTHEAST KANSAS. WENT WITH LOW
CHANCE POPS SUNDAY AFTERNOON THROUGH MONDAY.

CLAYCOMB

&&

.AVIATION...

FOR THE 0600 UTC KSGF/KJLN TAFS...WEAK FRONT AND/OR OUTFLOW FROM
CONVECTION OVER CENTRAL MO HAS MOVED TO AN AREA JUST NORTH OF THE
TAF SITES. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG
AND NORTH OF THIS BOUNDARY TONIGHT. WHILE MOST OF THE RAIN WILL
LIKELY STAY NORTH OF KSGF/KJLN THROUGH THE NIGHT...CANT RULE OUT
SOME CONVECTION STRAYING SOUTHWARD. WILL CONTINUE WITH THE TSTMS
IN THE VICINITY OVERNIGHT. BETTER CHANCES FOR THUNDERSTORMS MOVING
FARTHER SOUTH INTO THE MO OZARKS APPEAR TO BE WED AFTERNOON AND
WED NIGHT AS THE FRONT SLOWLY CONTINUES TO MOVE SOUTH THROUGH
SOUTHERN MO. COULD SEE SOME LOWER POST FRONTAL PASSAGE CEILINGS
ESPECIALLY LATE IN THE TAF PERIOD...BUT MORE SO LATE WED NIGHT
INTO THU. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 6, 12:26 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT WED AUG 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1226 AM CDT WED AUG 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR OVERNIGHT FROM SOUTHEAST
KANSAS INTO PARTS OF THE MISSOURI OZARKS...GENERALLY NORTH OF A
LINE FROM GIRARD KANSAS TO SPRINGFIELD TO WEST PLAINS. THE
STRONGEST STORMS WILL BE CAPABLE OF ONE INCH HAIL AND WIND GUSTS
OF 60 MPH. SLOW MOVING CLUSTERS OF STORMS WILL ALSO PRODUCE
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.

A WARM...MOIST...AND UNSTABLE AIRMASS IS PLACE ACROSS THE AREA. A
WEAK FRONTAL BOUNDARY WILL CONTINUE TO SAG SOUTH INTO SOUTHEAST
KANSAS AND THE MISSOURI OZARKS TONIGHT. SCATTERED THUNDERSTORMS
WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THE FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH THURSDAY
AS THE FRONT PUSHES SOUTH THROUGH THE REGION. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH THE THREAT FOR HEAVY
RAINFALL.

THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF SOUTHEAST
KANSAS INTO THE MISSOURI OZARKS OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Aug 5, 9:35 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT TUE AUG 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     4 SE ROLLA              37.91N 91.72W
08/05/2008                   PHELPS             MO   LAW ENFORCEMENT

            DAMAGE TO POWER POLES AND TREES.

&&

DCRAMER
Local storm report, Aug 5, 10:25 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CDT TUE AUG 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     FLASH FLOOD      3 SW VICHY              38.08N 91.80W
08/05/2008                   MARIES             MO   EMERGENCY MNGR

            THE MARIES COUNTY EMERGENCY MANAGER SURVEYED DANGEROUS
            FLASH FLOODING ON SECTIONS OF COUNTY ROADS 444, 442, 440,
            521, 523, 527, AND 450. THESE ROADS EXTEND ACROSS
            SOUTHERN SECTIONS OF THE COUNTY.

&&

DCRAMER
Local storm report, Aug 5, 10:27 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 PM CDT TUE AUG 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 SW VICHY              38.09N 91.79W
08/05/2008                   MARIES             MO   EMERGENCY MNGR

            SEVERE THUNDERSTORM WIND GUSTS KNOCKED DOWN SEVERAL TREE
            LIMBS ACROSS SOUTHERN MARIES COUNTY.

&&

DCRAMER
Local storm report, Aug 5, 10:41 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CDT TUE AUG 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     1 S DIXON               37.98N  92.09W
08/05/2008                   PULASKI            MO   TRAINED SPOTTER

            TREES DOWN ON HANCOCK RD SOUTH OF DIXON. TIME
            APPROXIMATE.

&&

DSA
Special weather statement, Aug 6, 12:06 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 AM CDT WED AUG 6 2008

MOZ069-080-081-060545-
LACLEDE MO-DALLAS MO-CAMDEN MO-
1206 AM CDT WED AUG 6 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN DALLAS...NORTHWESTERN
LACLEDE AND SOUTH CENTRAL CAMDEN COUNTIES UNTIL 1245 AM CDT...

AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF URBANA...OR 14 MILES EAST OF
HERMITAGE...MOVING EAST AT 14 MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN DALLAS...
NORTHWESTERN LACLEDE AND SOUTH CENTRAL CAMDEN COUNTIES...INCLUDING
THE TOWNS OF TUNAS...BRANCH AND LEADMINE.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

GAGAN
Local storm report, Aug 6, 12:08 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT WED AUG 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1203 AM     HAIL             2 E URBANA              37.84N  93.13W
08/06/2008  E0.70 INCH       DALLAS             MO   TRAINED SPOTTER

            SPOTTER REPORT RELAYED THROUGH DALLAS CO 911.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:07 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas53 min
Aug 5, 7:13 PM CDTFlash Flood WarningSGFMaries, Phelps6 hr
Aug 5, 7:24 PM CDTSevere Thunderstorm WarningSGFMiller66 min
Aug 5, 7:43 PM CDTSevere Thunderstorm WarningSGFPhelps30 min
Aug 5, 7:46 PM CDTSevere Thunderstorm WarningSGFPulaski74 min
Aug 5, 7:52 PM CDTSevere Thunderstorm WarningSGFDallas46 min
Aug 5, 8:00 PM CDTFlash Flood WarningSGFDallas6 hr
Aug 5, 8:25 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps65 min
Aug 5, 8:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller41 min
Aug 5, 8:47 PM CDTSevere Thunderstorm WarningSGFDent, Phelps58 min
Aug 5, 9:59 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright61 min
Aug 5, 10:59 PM CDTSevere Thunderstorm WarningSGFTexas, Wright30 min
Aug 5, 11:46 PM CDTFlash Flood WarningSGFLaclede6 hr
Aug 6, 12:22 AM CDTSevere Thunderstorm WarningSGFWebster, Wright33 min
Aug 6, 12:43 AM CDTAreal Flood WarningSGFMaries, Phelps10 hr
Aug 6, 1:44 AM CDTFlash Flood WarningSGFCamden, Dallas, Hickory4 hr
Aug 6, 1:56 AM CDTFlash Flood WarningSGFVernon6 hr
Aug 6, 2:35 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster55 min
Aug 6, 3:04 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster27 min
Aug 6, 3:29 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more23 hr
Aug 6, 5:12 AM CDTAreal Flood WarningSGFCamden, Dallas, Hickory, Laclede6 hr
Aug 6, 12:08 PM CDTAreal Flood AdvisorySGFMaries8 hr
Aug 6, 5:05 PM CDTFlash Flood WarningSGFMorgan6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.